Sumo

Collapse

Announcement

Collapse
No announcement yet.

Ladies Your Help or Info Please

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • canavajo
    replied
    RE: Blackbear

    Not everyone knows they will have a reaction to the medications. I am suppose to take Lipitor and can't because it makes me very drowsy. Informed my Dr. and he asked if I wanted to use something natural. So, I am trying Cholest-all(sp?). I need to pick some up this payday. Just remember that all medications have warnings, even vitamins and natural medicines. When my grandmother was making medicines for us, she would go through and steep the leaves, and I would ask why she wouldn't us the stems, she'd simply say the whole plant is used but for different illnesses. she would never go into detail. but even at 6, I could see why and paid a little more attention to the world of medicines and always seek advice.

    About Depo Povera, I didn't have my moon until a year. My moon time is 3 days though so that's why it took longer to get back in routine My oldest takes it because her moon is very heavy and painful. It has helped her alot. Hope this helps.

    Remember a question unasked is the stupid question.
    Last edited by canavajo; 02-13-2005, 10:32 AM. Reason: sp?

    Leave a comment:


  • chazziff
    replied
    a friend of mine got the shot right after her baby was born and was going along with no side effects except for a small weight gain. then low and behold after her third shot (3 month intervals) she goes into labour. she had a bouncing baby girl!!

    i was on the shot no side effects then i read that article about it increasing your cancer risk and i already have a high one in my family so i got off of it. it took me like three months to get back on track.....

    Leave a comment:


  • A.J
    replied
    i was on shot it no moon, but i was on it 5 months.
    and i never had side effects.

    Leave a comment:


  • chirapachegurl
    replied
    That's true that it depends on the woman because they say that a side effect is that you can gain weight and I know that because of that a lot of girls don't take the shot, but I didn't even gain a pound. Even after having a baby I didn't even gain a pound.

    Leave a comment:


  • Jibby™
    replied
    Been using Depo for a few years now and I love it!!

    I have periods but they are light. I lost all my "baby" fat a few weks after I got the first shot. No headaches. Nothing.

    It all depends on the woman.

    Leave a comment:


  • chirapachegurl
    replied
    Re: Re: Re: gross

    Originally posted by ndn_butterfly
    :clap: Well said smeshi
    Yeah and so what if the men do read it, its a natural part of life...

    But yeah thats some good info you ladies are posting here. Personally, I've never used birth control except abstinence and condoms:p I don't think i'd mess with the BC that makes you not have your moon..as much as I don't like having it, I still wont take that kinda BC...you know what they say. Our moon is what cleanses our body every month...and yeah..ekosi
    That's exactly how I am too. As much as I don't like having it, I feel better having it because there is a reason as to why we were born to get it, and I personally, don't want to do anything to change that purpose. Now this doesn't mean that I don't respect other people's opinion. I'm not narrow-minded like that. But I did have the Depo Prevera shot only because my OB-GYN was all on my case for taking a birth-control before I left the hospital. I didn't need it because in the first place, I am single and I don't intend on having more children within the next 4 years. I have a daughter and I love her very very much, and I do not regret having her. If I were to do it all over again, I would have her all over again. Wow, that was very informative Black Bear, so many things out there that not many people know about and it makes us think twice about the things that we put into our bodies. Scary :Scared :Shocked

    Leave a comment:


  • Riverwoman
    Guest replied
    Wow, I had NO friggen idea it was made out of that:O

    Glad I am off it, and still no "visitor" yet. Have to check out the other avenues. I don't feel right using it, after you had mentioned that. Yes I know how that "Chemical" is made. Saw it either or CBC or something like that. Very sad!


    Thanks for the info blackbear;)

    Leave a comment:


  • Blackbear
    replied
    Hey Ang.. I did the depo.. one shot a year ago and I had some serious side effects that they do not mention and the doctors will tell you cannot be caused by depo provera.

    First off let me tell you what the depo provera is. It is the hormone progesterone taken from pregant mares pee. They have stables, most of them being in Canada, where they get the mares pregnant and make them stay indoors and on thier feet hooked up to a catheter. When they drop the foal, they let them wean the foal, sell the foal and then wait a month and breed her again to get her pregnant. Now, I have heard they have found better ways of harvesting this hormone, and we almost bought some of the mares from these farms (selling them cheap and they are some gorgeous animals) that are closing down their practice.

    Ok now, progesterone is the hormone your body creates when you are pregnant. During pregnancy it helps release other hormones as well like the one (can't remember the name) that makes your hips loosen up. It causes the breasts to swell (not exactly a bad side effect asides the discomfort LOL) and all those mood swings. And some major headaches!

    And MOOD SWINGS are ahuge side effect of the depo shot! My body thought it was actually pregnant. I gained 15 lbs, retained water like crazy.. felt like I was going crazy too. I was mad, then sad, then happy then sad.. horrible, just like when I really was pregnant. Also it caused me some serious lower back pain. The doctor says that's impossible, but http://www.abcinternetmarketing.com/depo-provera/
    I read this site and some of these women described the exact same symptoms I had.

    I only had the one shot and did'nt have a full period till September and it was an extra not fun one with lots of pain. I'm back to normal now though.

    Now . not everyone has the same experience with Depo Provera though.. but I thought you should know what I wish I had known before I got it. That does'nt mean if you get it that it would screw with you like it did me though....

    Leave a comment:


  • bl@ckfoothoney
    Guest replied
    THANK-YAH THANK-YAH:Thumbs

    Leave a comment:


  • melissa_blackbull
    replied
    Originally posted by ~>CARAMEL*APPLE<~
    all i have to say is what is a period a dot or what he he
    HAHAH THATS FUNNY.......I LIKE YOUR NAME . ITS A COOL NAME HAHA ;) :D

    Leave a comment:


  • bl@ckfoothoney
    Guest replied
    all i have to say is what is a period a dot or what he he

    Leave a comment:


  • melissa_blackbull
    replied
    Originally posted by Riverwoman
    :clapping:
    RIGHT ON GIRL!!! ;) :p :Chatter :Chatter

    Leave a comment:


  • Riverwoman
    Guest replied
    Originally posted by melissa_blackbull
    WELL A WOMEN SHOULD NEVER BE EMB. ABOUT SOMETHING THAT IS SOMETHING NAT. THAT HAPPENS TO ALMOST ALL WOMEN IN THERE LIFE. WE WOULD NOT BE ABLETO HAVE BABYS WITH OUT ONE. DOES GIVING BIRTH EMB. YOU AS WELL? I JUST THINK YA NEED TO GROW UP ALITTLE. THIS IS A TOPIC FOR WOMEN IF YOU CANT HANDLE BEING A WOMEN THEN DONT COME IN HERE. AND WE ARE NOT HAVING AN "ARGUMENT" WE ARE ALL JUST IN DISSAGREEMENT WITH YOU.... :Argue
    :clapping:

    Leave a comment:


  • Riverwoman
    Guest replied
    Originally posted by JUS ME
    i was stating my opinion about y u guys would talk about your periods on the net and i never said anything about acting like a elementary kid because thats jus how i fell its embarrasing to talk about it especially when other people read about it if u guys dont like what i said earlier then dont read it or reply jus move on but it seems u people always want to win at an argument well u can argue all u want cause im gone
    Wait a minute here darling! Seems to ME that you are the one who has a problem with this..." Jus how I feel its embarrasing to talk about it espcialy when other people read about it"

    Like I said before, if you don't like it, or are "offended" then don't look, or turn the TV off

    Yu are the one that needs to move on, and grow up! Us "women" should stick together, and help each other out!:)

    Leave a comment:


  • melissa_blackbull
    replied
    Originally posted by JUS ME
    i was stating my opinion about y u guys would talk about your periods on the net and i never said anything about acting like a elementary kid because thats jus how i fell its embarrasing to talk about it especially when other people read about it if u guys dont like what i said earlier then dont read it or reply jus move on but it seems u people always want to win at an argument well u can argue all u want cause im gone
    WELL A WOMEN SHOULD NEVER BE EMB. ABOUT SOMETHING THAT IS SOMETHING NAT. THAT HAPPENS TO ALMOST ALL WOMEN IN THERE LIFE. WE WOULD NOT BE ABLETO HAVE BABYS WITH OUT ONE. DOES GIVING BIRTH EMB. YOU AS WELL? I JUST THINK YA NEED TO GROW UP ALITTLE. THIS IS A TOPIC FOR WOMEN IF YOU CANT HANDLE BEING A WOMEN THEN DONT COME IN HERE. AND WE ARE NOT HAVING AN "ARGUMENT" WE ARE ALL JUST IN DISSAGREEMENT WITH YOU.... :Argue

    Leave a comment:

Join the online community forum celebrating Native American Culture, Pow Wows, tribes, music, art, and history.

Loading...

Trending

Collapse

There are no results that meet this criteria.

Sidebar Ad

Collapse
Working...
X